Alert archive / Kansas / Freeze Warnings in 2007
Freeze Warning 1, NWS Dodge City, KS
NWS Dodge City, KS issued this freeze warning at Apr 5, 2007, 2:26 PM CDT for 21 counties in Kansas. It took effect at Apr 5, 2007, 7:00 PM CDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2007, 2:26 PM CDT (19:26 UTC)
- In effect from
- Apr 5, 2007, 7:00 PM CDT
- Expired
- Apr 6, 2007, 9:07 AM CDT
- In force
- 14 hr
- Issued by
- NWS Dodge City, KS
All 21 counties
Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Stafford County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 27 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.4 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1481 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDDC 051926 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 226 PM CDT THU APR 5 2007 ...FREEZING TEMPERATURES EXPECTED OVER PARTS OF SOUTHWEST KANSAS OVERNIGHT... .COLD CANADIAN HIGH PRESSURE AT THE SURFACE WILL CONTINUE TO SETTLE INTO KANSAS OVERNIGHT. AREAS ALONG AND EAST OF A LINE FROM DIGHTON TO DODGE CITY AND COLDWATER WILL SEE TEMPERATURES HOLDING STEADY OR FALLING INTO THE UPPER 20S OVERNIGHT AS DRIER, COOLER AIR AT THE SURFACE MOVES IN FROM THE EAST AND NORTHEAST. FARTHER WEST, WARMER AIR AND LOW CLOUDINESS OVERNIGHT WILL KEEP TEMPERATURES IN THE LOWER TO MIDDLE 30S. KSZ043-061>063-074>077-084>088-052030- /O.CAN.KDDC.FZ.A.0001.070406T0000Z-070406T1500Z/ SCOTT-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY-MORTON- STEVENS-SEWARD-MEADE-CLARK- INCLUDING THE CITIES OF...SCOTT CITY...SYRACUSE...LAKIN... DEERFIELD...GARDEN CITY...KALVESTA...JOHNSON CITY...ULYSSES... SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...ELKHART...RICHFIELD... HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND... MINNEOLA 226 PM CDT THU APR 5 2007 /126 PM MDT THU APR 5 2007/ ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE FREEZE WATCH. THE FREEZE WATCH FOR TONIGHT HAS BEEN CANCELLED. TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MIDDLE 30S BUT LOW CLOUDS WILL DEVELOP OR PERSIST OVERNIGHT WHICH WILL KEEP TEMPERATURES FROM DROPPING MUCH FURTHER. $$ KSZ030-031-044>046-064>066-078>081-089-090-060330- /O.UPG.KDDC.FZ.A.0001.070406T0000Z-070406T1500Z/ /O.NEW.KDDC.FZ.W.0001.070406T0000Z-070406T1500Z/ TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-EDWARDS- KIOWA-PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...DIGHTON...NESS CITY...LA CROSSE...RUSH CENTER... JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD... HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG... HAVILAND...PRATT...COLDWATER...PROTECTION...MEDICINE LODGE... KIOWA...SUN CITY 226 PM CDT THU APR 5 2007 ...FREEZE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. TEMPERATURES SHOULD DROP INTO THE MID 20 UPPER 20S OVERNIGHT. A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ GERARD
3 follow-up statements
000 WWUS73 KDDC 060328 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1028 PM CDT THU APR 5 2007 ...FREEZING TEMPERATURES TO CONTINUE OVER PARTS OF SOUTHWEST KANSAS OVERNIGHT... .COLD CANADIAN HIGH PRESSURE HAS SETTLED INTO KANSAS TONIGHT. AREAS ALONG AND EAST OF A LINE FROM DIGHTON TO DODGE CITY AND COLDWATER WILL CONTINUE TO SEE TEMPERATURES IN THE UPPER 20S THROUGH THE MID-MORNING HOURS FRIDAY. KSZ030-031-044>046-064>066-078>081-089-090-061130- /O.CON.KDDC.FZ.W.0001.000000T0000Z-070406T1500Z/ TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-EDWARDS- KIOWA-PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...DIGHTON...NESS CITY...LA CROSSE...RUSH CENTER... JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD... HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG... HAVILAND...PRATT...COLDWATER...PROTECTION...MEDICINE LODGE... KIOWA...SUN CITY 1028 PM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. TEMPERATURES WILL REMAIN IN THE UPPER 20S THROUGH THE REST OF TONIGHT. A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ UMSCHEID
000 WWUS73 KDDC 060604 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 104 AM CDT FRI APR 6 2007 ...FREEZING TEMPERATURES TO CONTINUE OVER PARTS OF SOUTHWEST KANSAS OVERNIGHT... .COLD CANADIAN HIGH PRESSURE HAS SETTLED INTO KANSAS TONIGHT. AREAS ALONG AND EAST OF A LINE FROM DIGHTON TO DODGE CITY AND COLDWATER WILL CONTINUE TO SEE TEMPERATURES IN THE UPPER 20S THROUGH THE MID-MORNING HOURS FRIDAY. KSZ043-061>063-076-077-088-061500- /O.EXA.KDDC.FZ.W.0001.000000T0000Z-070406T1500Z/ SCOTT-HAMILTON-KEARNY-FINNEY-HASKELL-GRAY-CLARK- INCLUDING THE CITIES OF...SCOTT CITY...SYRACUSE...LAKIN... DEERFIELD...GARDEN CITY...KALVESTA...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...ASHLAND...MINNEOLA 104 AM CDT FRI APR 6 2007 /1204 AM MDT FRI APR 6 2007/ ...FREEZE WARNING IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING. TEMPERATURES WILL REMAIN IN THE UPPER 20S THROUGH THE REST OF TONIGHT. A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ KSZ030-031-044>046-064>066-078>081-089-090-061500- /O.CON.KDDC.FZ.W.0001.000000T0000Z-070406T1500Z/ TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD-EDWARDS- KIOWA-PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...DIGHTON...NESS CITY...LA CROSSE...RUSH CENTER... JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...STAFFORD... HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG... HAVILAND...PRATT...COLDWATER...PROTECTION...MEDICINE LODGE... KIOWA...SUN CITY 104 AM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. TEMPERATURES WILL REMAIN IN THE UPPER 20S THROUGH THE REST OF TONIGHT. A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS73 KDDC 061407 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 907 AM CDT FRI APR 6 2007 ...TEMPERATURES WILL RISE ABOVE FREEZING LATER TODAY... .BELOW FREEZING TEMPERATURES HAVE OCCURRED FOR MORE THAN 12 HOURS ACROSS MOST OF SOUTHWEST KANSAS FROM YESTERDAY AFTERNOON THROUGH LAST NIGHT. TEMPERATURES WILL RISE SLOWLY ABOVE FREEZING LATER TODAY WHICH WILL ALLOW THE FREEZE WARNING TO COME TO AN END. KSZ030-031-043>046-061>066-076>081-088>090-061515- /O.CAN.KDDC.FZ.W.0001.000000T0000Z-070406T1500Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-CLARK- COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA... DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND... PRATT...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 907 AM CDT FRI APR 6 2007 /807 AM MDT FRI APR 6 2007/ ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE FREEZE WARNING. TEMPERATURES WILL SLOWLY RISE ABOVE FREEZING LATER TODAY WHICH WILL ALLOW FOR THE FREEZE WARNING TO COME TO AN END. HOWEVER, MORE SUB-FREEZING TEMPERATURES ARE ON THE WAY TONIGHT AND ESPECIALLY ON SATURDAY NIGHT. $$ LACY
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this freeze warning went out at Apr 5, 4:29 AM CDT, 9 hours 57 minutes earlier.
Area forecast discussion, Apr 5, 4:29 AM CDT, 9 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 429 AM CDT THU APR 5 2007 .DISCUSSION... DAYS 1-2... TODAY INTO TONIGHT... MAIN CHALLENGE FOR THE ONGOING FORECAST WILL BE TEMPERATURES AND PRECIPITATION. MODELS SHOW THE CANADIAN HIGH PRESSURE DROPPING SOUTHWARD BEHIND THE COLD FRONT FILTERING COLD CANADIAN AIR INTO THE SOUTHERN PLAINS. ISENTROPIC UPGLIDE SEEMS TO BE THE STRONGEST BY THE AFTERNOON HOURS SO I PLAN TO SEE THE BEST CHANCE FOR PRECIPITATION DURING THIS TIME. MODEL SOUNDING ARE INDICATING THE COLDEST TEMPERATURES TO OUR NORTH SO PLAN TO KEEP NORTHERN ZONES TO ALL SNOW. HOWEVER...THE BIGGEST CHALLENGE WILL BE DODGE CITY SOUTHWARD AND PLAN TO KEEP RAIN AND SNOW MIX FOR RIGHT NOW. FRIDAY INTO FRIDAY NIGHT... BY THE WEEKEND GFS KEEPS THE COLD AIR IN PLACE OVER SOUTHWESTERN KANSAS SO A CHILLY END OF THE WEEK IS ON TAP. MODELS INDICATE MOISTURE STAYING IN PLACE SO ALSO PLANNING TO KEEP THE AREA CLOUDY AND A SLIGHT CHANCE IN FOR PRECIP ACROSS THE ENTIRE AREA. DROPPED MAX TEMPERATURES BACK INTO THE UPPER 30S SOUTH AND LOWER 30 TO THE NORTH. DAYS 3-7... BY THE BEGINNING OF THE WEEKEND INCREASING MID LVL MOISTURE...SFC-85H EAST/SOUTHEAST UPSLOPE FLOW AND I290 ISENTROPIC LIFT WILL ONCE AGAIN BE IN PLACE...ESPECIALLY IN THE WESTERN CWA AHEAD OF 5H S/W TROF WHICH WILL CROSS WESTERN KS SAT. HAVE THEREFORE RAISED POPS IN THE WEST TO HIGH CHC. ALSO GIVEN THE INCREASE CHC OF PCPN AND CLOUD COVER LOWERED HIGHS SATURDAY AFTERNOON. AS THE S/W TROF SLIDES SOUTH INTO OK SATURDAY NIGHT SUBSIDENCE DEVELOPS IN ITS WAKE SO EXPECT SOME CLEARING CONDITIONS OVERNIGHT. WILL THEREFORE HAVE TO WATCH TEMPS SATURDAY NIGHT AS GFS PROGS SFC OVER SW KS BY 12Z. DID LOWER TEMPS SOME BUT MAY NOT BE LOW ENOUGH. && .AVIATION... MID LVL MOISTURE SPREADING INTO THE THE AREA AHEAD OF A S/W TROF WHICH WILL BE MOVING OUT OF WY INTO THE CNTL PLAINS TODAY. AS THIS SYSTEM MOVES INTO NORTHWEST KANSAS LATER THIS MORNING EXPECTED CLOUD BASES TO LOWER AND PCPN TO DEVELOP. FIRST AREA TO SEE PCPN WILL BE AROUND HYS WHERE SOUNDING SUGGESTING ALL SNOW TODAY. PCPN THEN WILL EXPAND INTO THE GCK AND DDC AREA DURING THE AFTERNOON. SOUNDINGS HERE SUGGEST MAYBE A PERIOD OF RAIN BEFORE ATMOSPHERE GETS COLD ENOUGH FOR SNOW. AS THIS PCPN DEVELOPS EARLY THIS AFTERNOON LOOK FOR CIGS TO FALL TO OVC015-020. AS AND EASTERLY UPSLOPE FLOW CONTINUES TONIGHT WILL NEED TO WATCH OF FOR FOG DEVELOPING ALONG WITH SOME STATUS AOB OVC010 POSSIBLE AFTER SUNSET. && .PRELIMINARY POINT TEMPS/POPS... DDC 38 28 37 23 / 50 30 20 20 GCK 39 28 37 25 / 40 30 20 30 EHA 49 29 37 27 / 30 20 20 40 LBL 44 29 38 27 / 30 20 20 30 HYS 36 24 34 21 / 90 30 30 20 P28 41 30 39 24 / 50 30 20 20 && .DDC WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR KSZ030- 031-043>046-061>066-074>081-084>090. && FN31/18/18
Hazardous weather outlook, Apr 5, 6:39 AM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DODGE CITY KS 639 AM CDT THU APR 5 2007 KSZ043-044-063-064-077>081-089-090-061145- SCOTT-LANE-FINNEY-HODGEMAN-GRAY-FORD-EDWARDS-KIOWA-PRATT-COMANCHE- BARBER- 639 AM CDT THU APR 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW WILL BE DEVELOPING BY THE EARLY AFTERNOON. THE PRECIPITATION MAY BEGIN AS RAIN OR SLEET BRIEFLY. SNOWFALL BETWEEN NOON AND 8 PM WILL AVERAGE ONE INCH OR LESS AND MAINLY BE CONFINED TO THE GRASSY AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY COLD AIR SETTLING INTO WESTERN KANSAS WILL RESULT IN MORNING LOWS IN THE 20S ACROSS THE AREA FRIDAY THROUGH SUNDAY. TEMPERATURES IN THE HAYS AREA MAY EVEN DIP INTO THE TEENS BRIEFLY SATURDAY NIGHT. GIVEN THESE EXPECTED TEMPERATURES A FREEZE WATCH HAS BEEN POSTED FOR ALL THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ030-031-045-046-065-066-061145- TREGO-ELLIS-NESS-RUSH-PAWNEE-STAFFORD- 639 AM CDT THU APR 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT OCCASIONAL SNOW CAN BE EXPECTED BY NOON AND THEN CONTINUE THROUGH THE REMAINDER OF THE DAY. SNOW TOTALS BETWEEN NOON AND 8 PM RANGING FROM 1 TO 2 INCHES. LOCALLY HIGHER AMOUNTS WILL ALSO POSSIBLE NORTH OF INTERSTATE 70. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY COLD AIR SETTLING INTO WESTERN KANSAS WILL RESULT IN MORNING LOWS IN THE 20S ACROSS THE AREA FRIDAY THROUGH SUNDAY. GIVEN THESE EXPECTED TEMPERATURES A FREEZE WATCH HAS BEEN POSTED FOR ALL THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ061-062-074>076-084>088-061145- HAMILTON-KEARNY-STANTON-GRANT-HASKELL-MORTON-STEVENS-SEWARD-MEADE- CLARK- 639 AM CDT THU APR 5 2007 /539 AM MDT THU APR 5 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT LIGHT RAIN WILL DEVELOP DURING THE AFTERNOON AND MAY BEGIN TO MIX WITH SNOW AT TIMES LATE IN THE DAY. THE PRECIPITATION IS EXPECTED TO CHANGE OVER TO ALL SNOW OVERNIGHT BUT LITTLE IF ANY ACCUMULATION IS EXPECTED BY FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY COLD AIR SETTLING INTO WESTERN KANSAS WILL RESULT IN MORNING LOWS IN THE 20S ACROSS THE AREA FRIDAY THROUGH SUNDAY. GIVEN THESE EXPECTED TEMPERATURES A FREEZE WATCH HAS BEEN POSTED FOR ALL THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 18
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 9:41 PM CDT | Freeze Watch | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 21 more | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.